Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




5128 Publications

2024 |Published| Journal Article | IST-REx-ID: 17282 | OA
Characterisation of gradient flows for a given functional
M. Brooks, J. Maas, Calculus of Variations and Partial Differential Equations 63 (2024).
[Published Version] View | Files available | DOI | arXiv
 
2024 |Published| Journal Article | IST-REx-ID: 17278 | OA [Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2024 |Epub ahead of print| Journal Article | IST-REx-ID: 17277 | OA
Stability for the logarithmic Sobolev inequality
G. Brigati, J. Dolbeault, N. Simonov, Journal of Functional Analysis 287 (2024).
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2024 |Published| Journal Article | IST-REx-ID: 17279
Rescuing T cells from stiff tumors
M. Avellaneda Sarrió, M.K. Sixt, Cell Chemical Biology 31 (2024) 1242–1243.
View | DOI | PubMed | Europe PMC
 
2024 |Published| Journal Article | IST-REx-ID: 14938 | OA
Hydrological regimes and evaporative flux partitioning at the climatic ends of High Mountain Asia
S. Fugger, T. Shaw, A. Jouberton, E. Miles, P. Buri, M. McCarthy, C.L. Fyffe, S. Fatichi, M. Kneib, P. Molnar, F. Pellicciotti, Environmental Research Letters 19 (2024).
[Published Version] View | Files available | DOI
 
2024 |Published| Journal Article | IST-REx-ID: 15249 | OA
Large-scale excess H I absorption around z ≈ 4 galaxies detected in a background galaxy spectrum in the MUSE eXtremely deep field
J.J. Matthee, C. Golling, R. Mackenzie, G. Pezzulli, S. Lilly, J. Schaye, R. Bacon, H. Kusakabe, T. Urrutia, L. Boogaard, J. Brinchmann, M.V. Maseda, T. Garel, N.F. Bouché, L. Wisotzki, Monthly Notices of the Royal Astronomical Society 529 (2024) 2794–2806.
[Published Version] View | Files available | DOI | arXiv
 
2024 |Published| Journal Article | IST-REx-ID: 12178 | OA
The stochastic primitive equations with transport noise and turbulent pressure
A. Agresti, M. Hieber, A. Hussein, M. Saal, Stochastics and Partial Differential Equations: Analysis and Computations 12 (2024) 53–133.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2024 |Published| Journal Article | IST-REx-ID: 12485 | OA
The critical variational setting for stochastic evolution equations
A. Agresti, M. Veraar, Probability Theory and Related Fields 188 (2024) 957–1015.
[Published Version] View | Files available | DOI | arXiv
 
2024 |Published| Journal Article | IST-REx-ID: 12312 | OA
On the local-global principle for isogenies of abelian surfaces
D. Lombardo, M. Verzobio, Selecta Mathematica 30 (2024).
[Published Version] View | Files available | DOI | arXiv
 
2024 |Published| Journal Article | IST-REx-ID: 14488 | OA
A deeper analysis of volumetric relightiable faces
P. Rao, B.R. Mallikarjun, G. Fox, T. Weyrich, B. Bickel, H. Pfister, W. Matusik, F. Zhan, A. Tewari, C. Theobalt, M. Elgharib, International Journal of Computer Vision 132 (2024) 1148–1166.
[Published Version] View | Files available | DOI | PubMed | Europe PMC
 
2024 |Published| Thesis | IST-REx-ID: 15094 | OA
Persistence and Morse theory for discrete geometric structures
S. Cultrera di Montesano, Persistence and Morse Theory for Discrete Geometric Structures, Institute of Science and Technology Austria, 2024.
[Published Version] View | Files available | DOI
 
2024 |Published| Journal Article | IST-REx-ID: 14345 | OA
On angles in higher order Brillouin tessellations and related tilings in the plane
H. Edelsbrunner, A. Garber, M. Ghafari, T. Heiss, M. Saghafian, Discrete and Computational Geometry 72 (2024) 29–48.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2024 |Published| Journal Article | IST-REx-ID: 13318 | OA
Noncommutative Bohnenblust–Hille inequalities
A. Volberg, H. Zhang, Mathematische Annalen 389 (2024) 1657–1676.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2024 |Published| Journal Article | IST-REx-ID: 13975 | OA
Spectrum of Lévy–Khintchine random laplacian matrices
A.J. Campbell, S. O’Rourke, Journal of Theoretical Probability 37 (2024) 933–973.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2024 |Published| Journal Article | IST-REx-ID: 14884 | OA
Stochastic homogenization of micromagnetic energies and emergence of magnetic skyrmions
E. Davoli, L. D’Elia, J. Ingmanns, Journal of Nonlinear Science 34 (2024).
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2024 |Published| Journal Article | IST-REx-ID: 14408 | OA
Mesoscopic central limit theorem for non-Hermitian random matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Probability Theory and Related Fields 188 (2024) 1131–1182.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2024 |Published| Journal Article | IST-REx-ID: 14979 | OA
Multi-modal cryo-EM reveals trimers of protein A10 to form the palisade layer in poxvirus cores
J. Datler, J. Hansen, A. Thader, A. Schlögl, L.W. Bauer, V.-V. Hodirnau, F.K. Schur, Nature Structural & Molecular Biology 31 (2024) 1114–1123.
[Published Version] View | Files available | DOI | PubMed | Europe PMC
 
2024 |Published| Journal Article | IST-REx-ID: 15033 | OA
Developmental patterning function of GNOM ARF-GEF mediated from the cell periphery
M. Adamowski, I. Matijevic, J. Friml, ELife 13 (2024).
[Published Version] View | Files available | DOI | PubMed | Europe PMC
 
2024 |Published| Journal Article | IST-REx-ID: 14986 | OA
Tamely ramified geometric Langlands correspondence in positive characteristic
S. Shen, International Mathematics Research Notices 2024 (2024) 6176–6208.
[Published Version] View | Files available | DOI | arXiv
 
2024 |Published| Journal Article | IST-REx-ID: 14932 | OA
Antler allometry, the Irish elk and Gould revisited
M. Tsuboi, B.T. Kopperud, M. Matschiner, M. Grabowski, C. Syrowatka, C. Pélabon, T.F. Hansen, Evolutionary Biology 51 (2024) 149–165.
[Published Version] View | Files available | DOI
 

Search

Filter Publications